# SDR S2YA97008

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- System (JASC): 3500 · Oxygen System
- Part: Oxygen Lines
- Part number: 1145600585
- Condition: Failed
- Location: E/E Compartment
- Part time: 5,693 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE TIME CHANGE OF OXYGEN BOTTLES, MANY A/C HAD FILL AND CROSS-OVER OXYGEN LINE FITTINGS CRACKED.  THE LINE FITTINGS, MADE OF BRASS HAD ALL CRACKED UP THE SIDE OF THE B-NUT.  WHEN TESTING THE LINES BEFORE REMOVAL, MOST SHOWED SIGNS OF LEAKING.  ONE LINE FITTING CRACKED AND BLEW OFF THE ATTACHED FITTING WHILE THE OXYGEN WAS BEING SERVICED BY MAINTENANCE.  THE LINES THAT FAILED WERE:  3 OF P/N 114-560058-5 MTBUR WAS 5,693.3 HRS; 7 OF P/N 129-560047-5 MTBUR WAS 5,510.0 HRS; 3 OF P/N 114-560044-1 MTBUR OF 6,027.5 HRS.  REF:  OPERATOR CONTROL NRS 97ZZZX1811 AND 97ZZZX1812.  (X)
